# SDR QXEA0200450

- Difficulty date: February 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT CEILING AT FRAME 13815A AND 13815B, STRINGER 42 HAS SMALL CRACK GOING FROM HOLE IN STRINGER FOR INSULATION TO HOLD IN PLACE.  REPAIRED IAW FOKKER SRM 51-10-4, SRM 53-02-01, PAGE 8, FIGURE 6 AND SRM 51-31-01.
